# SDR USAA2013081400004

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,690 hours, 15,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ASILE EMERGENCY LIGHT LENS MISSING AT SEAT ROW 9DEF.  REPLACED MISSING LENS.
